# SDR DALA108885521

- Difficulty date: April 26, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- Aircraft time: 75,183 hours, 31,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, EMERGENCY OVERHEAD AND FLOOR LIGHTS COME ON INTERMITTENTLY.  MAINTENANCE REPLACED THE EMERGENCY LIGHT SWITCH AT THE FLIGHT ATTENDANT PANEL.  OPERATIONAL CHECK WAS GOOD.
